# SDR HNAA2013083000482

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 62,455 hours, 69,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE AFT EXTERIOR EMERGENCY LIGHT IS DIM.  R & R BULB.  OPS CHECKED GOOD.
